Titchmarsh-Weyl Theory for Dirac Systems with Transmission Conditions


Allahverdiev B. P. , TUNA H.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.15, no.4, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1007/s00009-018-1197-6
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

The present paper deals with singular Dirac systems with transmission conditions. We will define limit-point and limit-circle singularities. We will also show that it does not occur the limit-circle case for the Dirac systems with transmission conditions.